# SDR ASAA2018123127637

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 10,756 hours, 3,602 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON CAPT MAP WENT AWAY AFTER APPROX 1 MINUTE. VTK FLAG ON CAPT SIDE RETURNED AND MAP REMOVED. FOLLOWED QRH AND WENT FMC BOTH ON R AFTER ONE MINUTE FMC INFO ON POS PAGE DISPLAYED NORMAL. PUT FMC SWITCH BACK TO NORMAL. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836. FOUND NO DISCREPANCIES, OPS CHECK NORMAL.
